# SDR SWAA2021040761414

- Difficulty date: April 3, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 25,947 hours, 11,478 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER IS LEAKING AT FL370 / INSPECTED COCKPIT HALON FIRE EXTINGUISHER FOUND IT TO BE ONLY LEAKING GAS R/R COCKPIT FIRE EXTINGUISHER PER S IP THEN PERFORMED AMM TASK 05-51-95 FOR CLEANING AFTER DRY CHEMICAL FIRE EXTINGUISHER USE
